Search

Start a new search
Current filters:
Add filters:
  • Results/Page
  • Sort items by
  • In order
  • Authors/record

Results 1-2 of 2 (Search time: 0.004 seconds).

NO Title, Author(s) (Publication Title, Volume Issue, Page, Issue Date)
1
The moduli space of smooth ample hypersurfaces in Abelian varieties

Catanese, Fabrizio; Lee, Yongnamresearcher, ADVANCES IN MATHEMATICS, v.365, 2020-05

2
On Siegel invariants of certain CM-fields

Koo, Ja Kyungresearcher; Robert, Gilles; Shin, Dong Hwa; Yoon, Dong Sung, Ramanujan Journal, v.54, no.2, pp.261 - 284, 2021-02

rss_1.0 rss_2.0 atom_1.0